Alert archive / Texas / Gale Warnings in 2016
Gale Warning 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Nov 28, 2016, 8:46 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2016, 8:46 AM CST (14:46 UTC)
- Expired
- Nov 28, 2016, 3:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
018 WHUS74 KCRP 281446 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 846 AM CST MON NOV 28 2016 ...HAVE UPGRADED PORT ARANSAS TO MATAGORDA BAY OUTER GULF WATERS TO A GALE WARNING FOR NEAR 40 KNOTS GUSTS... ...STRONG TO VERY STRONG ONSHORE FLOW OVER THE GULF WATERS TODAY... .A DEEPENING LOW PRESSURE SYSTEM OVER THE PLAINS WILL CONTINUE STRONG ONSHORE FLOW THROUGH MUCH OF TODAY. BAY AREA WINDS SHOULD DECREASE LATE THIS MORNING AS A COLD FRONT APPROACHES...BUT OFFSHORE WINDS WILL REMAIN ELEVATED THROUGH THIS AFTERNOON. SEAS WILL BUILD TO 9 TO 11 FEET OVER THE OFFSHORE WATERS BY MONDAY. GMZ275-282300- /O.UPG.KCRP.SC.Y.0060.000000T0000Z-161129T0000Z/ /O.NEW.KCRP.GL.W.0008.161128T1446Z-161128T1900Z/ /O.NEW.KCRP.SC.Y.0061.161128T1900Z-161129T0000Z/ WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 846 AM CST MON NOV 28 2016 ...GALE WARNING IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: 30 TO 35 KNOTS WITH GUSTS AROUND 40 KNOTS THROUGH EARLY AFTERNOON BEFORE DECREASING. * WAVES/SEAS: 9 TO 11 FEET THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-281600- /O.CON.KCRP.SC.Y.0060.000000T0000Z-161128T1600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- 846 AM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WINDS: SOUTH WINDS NEAR 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES/SEAS: CHOPPY TO OCCASIONALLY ROUGH PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-270-282300- /O.CON.KCRP.SC.Y.0060.000000T0000Z-161129T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- 846 AM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS. * WAVES/SEAS: 9 TO 11 FEET THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ HEAVENER
3 follow-up statements
049 WHUS74 KCRP 281617 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1017 AM CST MON NOV 28 2016 ...STRONG TO VERY STRONG ONSHORE FLOW OVER THE GULF WATERS TODAY... .A DEEPENING LOW PRESSURE SYSTEM OVER THE PLAINS WILL CONTINUE STRONG ONSHORE FLOW THROUGH MUCH OF TODAY. BAY AREA WINDS SHOULD DECREASE LATE THIS MORNING AS A COLD FRONT APPROACHES...BUT OFFSHORE WINDS WILL REMAIN ELEVATED THROUGH THIS AFTERNOON. SEAS WILL BUILD TO 9 TO 11 FEET OVER THE OFFSHORE WATERS BY MONDAY. GMZ230-235-281730- /O.EXP.KCRP.SC.Y.0060.000000T0000Z-161128T1600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- 1017 AM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ275-290000- /O.CON.KCRP.GL.W.0008.000000T0000Z-161128T1900Z/ /O.CON.KCRP.SC.Y.0061.161128T1900Z-161129T0000Z/ WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1017 AM CST MON NOV 28 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: 30 TO 35 KNOTS WITH GUSTS AROUND 40 KNOTS THROUGH EARLY AFTERNOON BEFORE DECREASING. * WAVES/SEAS: 9 TO 11 FEET THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-270-290000- /O.CON.KCRP.SC.Y.0060.000000T0000Z-161129T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- 1017 AM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS. * WAVES/SEAS: 9 TO 11 FEET THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
700 WHUS74 KCRP 281851 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1251 PM CST MON NOV 28 2016 ...EXTENDED THE GALE WARNING FOR ANOTHER COUPLE OF HOURS AS THE STRONGER WINDS REMAIN IN PLACE... ...STRONG TO VERY STRONG ONSHORE FLOW OVER THE GULF WATERS TODAY... .A DEEPENING LOW PRESSURE SYSTEM OVER THE PLAINS WILL CONTINUE STRONG ONSHORE FLOW THROUGH MUCH OF TODAY. BAY AREA WINDS SHOULD DECREASE LATE THIS MORNING AS A COLD FRONT APPROACHES...BUT OFFSHORE WINDS WILL REMAIN ELEVATED THROUGH THIS AFTERNOON. SEAS WILL BUILD TO 9 TO 11 FEET OVER THE OFFSHORE WATERS BY MONDAY. GMZ275-290000- /O.EXT.KCRP.GL.W.0008.000000T0000Z-161128T2100Z/ /O.EXT.KCRP.SC.Y.0061.161128T2100Z-161129T0000Z/ WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1251 PM CST MON NOV 28 2016 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: 30 TO 35 KNOTS WITH GUSTS AROUND 40 KNOTS THROUGH THE BEFORE DECREASING. * WAVES/SEAS: 9 TO 11 FEET THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-270-290000- /O.CON.KCRP.SC.Y.0060.000000T0000Z-161129T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- 1251 PM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS. * WAVES/SEAS: 9 TO 11 FEET THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
267 WHUS74 KCRP 282120 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 320 PM CST MON NOV 28 2016 ...STRONG SOUTHERLY FLOW WILL CONTINUE FOR THE AFTERNOON BEFORE DECREASING AND TURNING OFFSHORE TONIGHT... .WINDS WILL BEGIN TO DECREASE LATER THIS EVENING AS THE PRESSURE GRADIENT RELAXES, HOWEVER, HAZARDOUS SEAS WILL STILL BE IN PLACE ACROSS THE GULF WATERS. SEAS MAY NOT DROP BELOW SMALL CRAFT ADVISORY CRITERIA UNTIL AFTER MIDNIGHT. GMZ275-290600- /O.EXP.KCRP.GL.W.0008.000000T0000Z-161128T2100Z/ /O.EXT.KCRP.SC.Y.0061.000000T0000Z-161129T0600Z/ WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 320 PM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: 20 TO 25 KNOTS WITH GUSTS AROUND 30 THROUGH THE EARLY EVENING AND THEN DECREASING. * WAVES/SEAS: 9 TO 11 FEET THROUGH THIS EVENING AND THEN SUBSIDING TO AROUND 5 AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-270-290600- /O.EXT.KCRP.SC.Y.0060.000000T0000Z-161129T0600Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- 320 PM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: AROUND 20 KNOTS WITH GUSTS UP TO 25 KNOTS BEFORE DECREASING THROUGH THIS EVENING. * WAVES/SEAS: 9 TO 11 FEET OFFSHORE AND 6 TO 8 FEET NEARSHORE THROUGH EARLY EVENING BEFORE SUBSIDING TO AROUND 5 AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Nov 28, 5:33 AM CST, 3 hours 13 minutes earlier.
Area forecast discussion, Nov 28, 5:33 AM CST, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
533 AM CST Mon Nov 28 2016
.DISCUSSION...
Update for 12Z Aviation Discussion.
&&
.AVIATION...
Winds remain elevated this morning with a strong LLJ just off the
surface. Minor LLWS is still possible, but elevated surface wind
is minimizing this threat. A cold front will push through today
with cigs in place east ahead of the front. All sites should clear
out by late morning or early afternoon with northerly winds behind
the front. Winds will quickly shift back around to the southeast
tonight and will also increase moisture leading to more fog and
low cigs. MVFR to IFR conditions will be possible for all sites
except LRD.
&&
.PREVIOUS DISCUSSION... /Issued 415 AM CST Mon Nov 28 2016/
SHORT TERM (Today through Tuesday)...
VAD wind profile this morning indicating LLJ just off the surface
of 40-50 knots. Also of note on the VAD this morning are winds
already turning southwest around 4-6kft. These southwesterly winds
ahead of approaching cold front will provide very warm conditions
for late November. Highs this afternoon should reach around 15
degrees warmer than normal...and approach record levels,
especially at CRP where current forecast MaxT (89) would tie the
record. Breaking this record is not out of the question...though
other records across the area would be tougher to break. Highs
will be mainly in the upper 80s to around 90 degrees. The
southwesterly winds aloft will also have a second impact on the
forecast, and that is to strengthen a cap to keep convection
chances near zero. Have maintained previous forecast of a slight
chance for showers in far northeastern area for a time this
morning ahead of the boundary, but that will quickly end by
mid/late morning as the boundary pushes through. Much drier air
will push in behind the front with dewpoints west dropping into
the 30s and 40s. The front will not push far offshore
however...and will retreat back to the north as a warm front this
evening and overnight. This will provide a very quick return to
onshore flow and increasing moisture. Expect a non-diurnal
temperature trend tonight in the coastal bend and coastal plains
with MinT's likely occurring around midnight and gradually
increasing temperatures through the early morning hours. Also
expect fog to develop with very shallow layer of increasing
moisture at the surface, dry air above and light winds. Slightly
cooler, but still well above normal temperatures are anticipated
for Tuesday ahead of next, stronger cold front. Highs still in the
80s.
LONG TERM (Tuesday Night through Sunday)...
An upper level short wave trough will move through the southern
plains Tuesday night as the upper low moves into the Upper Midwest.
The associated cold front will move through the area overnight
Tuesday night. Moisture return will be limited and kept only slight
chance PoPs for the coastal counties overnight and chance PoPs over
the coastal waters. Strong SCA conditions will occur over the Gulf
waters Wednesday morning. Cooler and drier conditions are expected
for Wednesday and Thursday. Upper level trough digs through the
western United States Thursday night with an upper low forming over
Arizona on Friday. Moisture will gradually increase by Friday as
onshore flow strengthens. Short wave trough downstream from the
upper low could lead to scattered convection over the region Friday.
There are discrepancies between the medium range models on timing
and strength of the upper low Saturday with ECMWF remaining the more
progressive of the models while the GFS shows a cut off low that
will remain over northwest Mexico over the weekend. Ensemble
forecasts from CMC, NAEFS, GEFS as well as the ECMWF lean toward the
slower solution. With the strength of the upper low, inclined to
believe system will be slower to lift out. This will keep good rain
chances over the region through the weekend. Strong to very strong
onshore flow Friday will shift to offshore as cold front pushes into
the waters Saturday. SCA conditions will be possible Saturday night
into Sunday. Temperatures will be well below normal by Sunday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 89 62 81 58 72 / 10 0 10 10 10
Victoria 84 54 79 53 69 / 20 0 10 10 10
Laredo 88 57 82 53 73 / 0 0 0 0 0
Alice 90 59 84 56 74 / 10 0 0 10 10
Rockport 84 64 78 57 71 / 10 0 10 20 10
Cotulla 85 53 83 49 72 / 0 0 0 0 0
Kingsville 90 61 85 58 74 / 10 0 10 10 10
Navy Corpus 85 67 79 59 71 / 10 0 10 20 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 6 PM CST this evening For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
Small Craft Advisory until 10 AM CST this morning For the
following zones: Bays and Waterways from Baffin Bay to Port
Aransas...Bays and Waterways from Port Aransas to Port
O\Connor.
&&
PZ/83...AVIATIONHazardous weather outlook, Nov 28, 5:37 AM CST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 537 AM CST MON NOV 28 2016 TXZ229>234-239>247-291145- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 537 AM CST MON NOV 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS FOR GULF FACING BEACHES TODAY. PATCHY FOG WILL DEVELOP TONIGHT IN THE COASTAL BEND AND COASTAL PLAINS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A MODERATE RISK OF RIP CURRENTS FOR GULF FACING BEACHES TUESDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA FRIDAY THROUGH SUNDAY. SMALL CRAFT ADVISORIES WILL BE LIKELY ON WEDNESDAY BEHIND ANOTHER COLD FRONT AND FRIDAY AS AN EASTERLY FLOW STRENGTHENS AHEAD OF THE NEXT UPPER LEVEL STORM SYSTEM. STRONG OFFSHORE FLOW COULD OCCUR BEHIND A COLD FRONT SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-291145- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 537 AM CST MON NOV 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OUT TO 60 NAUTICAL MILES FROM LATE THIS AFTERNOON THROUGH TONIGHT. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OUT TO 60 NAUTICAL MILES MONDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED AGAIN ON WEDNESDAY BEHIND ANOTHER COLD FRONT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA FRIDAY THROUGH SATURDAY.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 8:46 AM CST | Small Craft Advisory | CRP | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.